# SDR SWAA2014043027549

- Difficulty date: April 15, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 42,068 hours, 24,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, LBL 24.75, INBD AFT HOLE.  REPAIRED BEAM IAW ER & EA.
